# SDR CALA9900124

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Aeroquality
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD OVERWING EMERGENCY EXIT LIGHT IDENTIFIERS INOPERATIVE.  THE BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD.
